a while back i was on a lot of medication. i was admitted to the hospital for tachycardia and confusion and the doctors thought it was seratonin syndrome from the high doses of latuda and lexapro. my bloodwork was normal, but we found that with the combined extreme anxiety i was dealing with plus all the stratera i was on, my heart was going into overdrive and wouldnt calm down. my psychiatrist put me on a medication washout, all except my topamax for seizures. the withdrawal was hell because he cut me off cold turkey and i ended up getting admitted to the psych ward for withdrawal, and the doctor there tried to put me on lithium, but it never happened. i havent been back to school since the hospitalization. my anxiety has been so severe and i cant sleep at night and my flashbacks and dissociation have been getting worse. i tried to ask my psychiatrist for some xanax at least so i can calm down but he wouldnt prescribe it. im not sure if i should seek a second opinion or not.